| Model Number |
XELAED002B |
| Medical Device Problem Code |
Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that during functional testing, the associated defibrillator prompted a "unit failed" message using these electrode pads.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The product was returned to zoll medical corporation for evaluation.The customer's report was duplicated and attributed to faulty electrode pads.The pads were scrapped.Analysis of reports of this type has not identified an increase in trend.